MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST; PTA BALLOON DILATATION CATHETER
Catalog Number CQ7552
Medical Device Problem Codes Break (1069); Deflation Problem (1149); Difficult to Remove (1528)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a percutaneous transluminal angioplasty (pta) procedure using the conquest pta balloon catheter.During the procedure, the balloon catheter allegedly cannot be removed after use.It was further reported the balloon was break in an attempt to remove it, but it was still unsuccessful.Reportedly, the balloon was ultimately removed surgically, and the balloon was not completely deflated.There were no complications.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one conquest pta dilatation catheter returned for evaluation.Upon visual inspection, it was noted the balloon had a circumferential rupture near the proximal end of the balloon.Also, there was a circumferential break on the outer catheter shaft near to the distal tip.No functional testing performed due to the circumferential rupture and break on the catheter shaft.Based on the information received from the customer, the balloon was surgically cut and removed, which contributed to circumferential rupture near to the proximal end of the balloon.Therefore, the investigation is inconclusive for reported difficult to remove and deflation problem as no functional testing was performed due to the condition of the device returned.However, the investigation is confirmed for the identified break as circumferential break was noted on the outer catheter shaft.A definitive root cause for the reported deflation problem, difficult to remove and identified break could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (device, component, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a percutaneous transluminal angioplasty (pta) procedure using the conquest pta balloon catheter.During the procedure, the balloon catheter allegedly cannot be removed after use.It was further reported the balloon was broken in an attempt to remove it, but it was still unsuccessful.Reportedly, the balloon was ultimately removed surgically, and the balloon was not completely deflated.Current status of the patient is unknown.

Brand Name
CONQUEST
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21991863
Report Number2020394-2025-00692
Device Sequence Number8313186
Product Code DQY
UDI-Device Identifier00801741062827
UDI-Public(01)00801741062827(17)270731(10)REJV1325
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K083657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCQ7552
Device Lot NumberREJV1325
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown